# SDR REXA2018013000102

- Difficulty date: January 30, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 7,435 hours, 5,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: CC39039251
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL ASSY 196DR SUPPORT BRACKET IS CRACKED.  REMOVED AND REPLACED THE SUPPORT BRACKET IAW SRM 51-42-13-001-001-A01.
